# SDR TSAA0552009

- Difficulty date: February 25, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 211, OGG-HNL, FORWARD CARGO DOOR LIGHT CAME ON DURING TAKEOFF ROLL.  ABORTED TAKEOFF PRIOR TO 80 KTS.  RETURNED TO GATE.  MAINTENANCE OPENED AND CLOSED THE FORWARD CARGO DOOR AND CHECKED LOCKS FOR SECURITY.  OPS CHECK OK AND LIGHTS CHECK GOOD.  IN HNL, FWD CARGO DOOR LIGHT ON T/O.  DEFERRED PER MEL 52-3-1, FWD CARGO DOOR LIGHT COMING ON.  INSPECTED DOOR AFTER CLOSING.  AIRCRAFT RETURNED TO SERVICE.
